my stomach is bigger than normal and I thought that the lithium could be a side effect. I also have gained weight in the last 2 days and also am late on having my cycle.
I don't think I understand your question.
I have a friend that became pregnant whilst on lithium, if that helps. She was advised to abort due to the effects of lithium on the baby.
Hi, kim! It's biologically impossible to get pregnant from taking lithium. Lithium can cause weight gain, constipation, and bloating so if this doesn't resolve in just a matter of days, or if you don't get your period, you should probably make a doctor appointment for a complete physical.
Best regards, Wildcat
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Oct 2009 • 3 answers
Updated 16 Mar 2018 • 7 answers
Updated 16 Feb 2015 • 2 answers
Updated 8 Mar 2016 • 1 answer
Updated 11 days ago • 1 answer